Palmar-plantar erythrodysesthesia associated with capecitabine chemotherapy

A case report

Gabriel Kigen, Naftali Busakhala, Evangeline Njiru, Fredrick Chite, Patrick Loehrer

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We report a case of a 62 year-old patient who developed Palmar-plantar erythrodysesthesia upon receiving four cycles of capacitabine-based chemotherapy. She was on post surgical adjuvant treatment for invasive well differentiated adenocarcinoma of the colon. The clinical and therapeutic aspects of this chemotherapeutic adverse effect are discussed.

Original languageEnglish (US)
Article number228
JournalPan African Medical Journal
Volume21
DOIs
StatePublished - Jul 30 2015

Fingerprint

Drug Therapy
Colon
Adenocarcinoma
Therapeutics
Capecitabine

Keywords

  • Capecitabine
  • Kenya
  • Palmar-plantar erythrodysesthesia

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Palmar-plantar erythrodysesthesia associated with capecitabine chemotherapy : A case report. / Kigen, Gabriel; Busakhala, Naftali; Njiru, Evangeline; Chite, Fredrick; Loehrer, Patrick.

In: Pan African Medical Journal, Vol. 21, 228, 30.07.2015.

Research output: Contribution to journalArticle

Kigen, Gabriel ; Busakhala, Naftali ; Njiru, Evangeline ; Chite, Fredrick ; Loehrer, Patrick. / Palmar-plantar erythrodysesthesia associated with capecitabine chemotherapy : A case report. In: Pan African Medical Journal. 2015 ; Vol. 21.
@article{e3984416d4fc464aa6bbb3dfb2a373ef,
title = "Palmar-plantar erythrodysesthesia associated with capecitabine chemotherapy: A case report",
abstract = "We report a case of a 62 year-old patient who developed Palmar-plantar erythrodysesthesia upon receiving four cycles of capacitabine-based chemotherapy. She was on post surgical adjuvant treatment for invasive well differentiated adenocarcinoma of the colon. The clinical and therapeutic aspects of this chemotherapeutic adverse effect are discussed.",
keywords = "Capecitabine, Kenya, Palmar-plantar erythrodysesthesia",
author = "Gabriel Kigen and Naftali Busakhala and Evangeline Njiru and Fredrick Chite and Patrick Loehrer",
year = "2015",
month = "7",
day = "30",
doi = "10.11604/pamj.2015.21.228.7525",
language = "English (US)",
volume = "21",
journal = "Pan African Medical Journal",
issn = "1937-8688",
publisher = "Pan African Medical Journal",

}

TY - JOUR

T1 - Palmar-plantar erythrodysesthesia associated with capecitabine chemotherapy

T2 - A case report

AU - Kigen, Gabriel

AU - Busakhala, Naftali

AU - Njiru, Evangeline

AU - Chite, Fredrick

AU - Loehrer, Patrick

PY - 2015/7/30

Y1 - 2015/7/30

N2 - We report a case of a 62 year-old patient who developed Palmar-plantar erythrodysesthesia upon receiving four cycles of capacitabine-based chemotherapy. She was on post surgical adjuvant treatment for invasive well differentiated adenocarcinoma of the colon. The clinical and therapeutic aspects of this chemotherapeutic adverse effect are discussed.

AB - We report a case of a 62 year-old patient who developed Palmar-plantar erythrodysesthesia upon receiving four cycles of capacitabine-based chemotherapy. She was on post surgical adjuvant treatment for invasive well differentiated adenocarcinoma of the colon. The clinical and therapeutic aspects of this chemotherapeutic adverse effect are discussed.

KW - Capecitabine

KW - Kenya

KW - Palmar-plantar erythrodysesthesia

UR - http://www.scopus.com/inward/record.url?scp=84947073722&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84947073722&partnerID=8YFLogxK

U2 - 10.11604/pamj.2015.21.228.7525

DO - 10.11604/pamj.2015.21.228.7525

M3 - Article

VL - 21

JO - Pan African Medical Journal

JF - Pan African Medical Journal

SN - 1937-8688

M1 - 228

ER -